# SDR AALA202407101306

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 44,650 hours, 18,743 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY-D DOOR STICKS DIFFICULT TO OPEN. LUBED AND ADJUSTED LAVATORY-D DOOR HINGE. OPERTIONAL CHECK GOOD. PER AMM 25-40-14.
